Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

32 articles for “Generalized functions”

Set a search alert
Also matching:1 special issue
Research ArticleOpen accessIn the abstractA New Separable Logarithmic Algorithm for Non-Linear OptimizationAbbas Y. Al-Bayati, Hawraz N. JabbarProblem statement: The idea of this study stemmed from the fact that most of the currently used optimization algorithms use a local quadratic representation of the objective function. It also arisen from the fact that the objective function may not be represented adequately by quadratic functions and the global minimizer may be obtained for objective functions. So, in this study, … …Journal of Computer Science, Vol. 6, Issue 5 · 31 May 2010 · 6,872 accessesView PDFCite
Research ArticleOpen accessIn the abstractGeneralization of (0, 4) Lacunary Interpolation by Quantic SplineJwamer Karwan Hama Faraj, Ridha G. KaremProblem statement: Spline functions are the best tool of polynomials used as the basic means of approximation theory in nearly all areas of numerical analysis. Also in the problem of interpolation by g-spline construction of spline, existences, uniqueness and error bounds needed. Approach: In this study, we generalized (0,4) lacunary interpolation by quanta spline function. Results: The results obtained, the … …Journal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,310 accessesView PDFCite
Research ArticleOpen accessIn the abstractRobust Estimations as a Remedy for Multicollinearity Caused by Multiple High Leverage PointsArezoo Bagheri, Habshah MidiProblem statement: The Least Squares (LS) method has been the most popular technique for estimating the parameters of a model due to its optimal properties and ease of computation. LS estimated regression may be seriously disturbed by multicollinearity which is a near linear dependency between two or more explanatory variables in the regression models. Even though LS estimates are unbiased … …Journal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 8,247 accessesView PDFCite
Research ArticleOpen accessIn the abstractError Free Iterative Morphological Decomposition Algorithm for Shape RepresentationV. Vijaya Kumar, A. Srikrishna, G. Hemantha KumarProblem statement: A generalized skeleton transform allows a shape to be represented as a collection of modestly overlapped octagonal shape parts. One problem with several generalized Morphological skeleton transforms is that they generate noise after decomposition. The noise rate may not be effective for ordinary images; however this effect will be more when applied on printed or handwritten characters. Approach: … …Journal of Computer Science, Vol. 5, Issue 1 · 31 Jan 2009 · 7,517 accessesView PDFCite
Research ArticleOpen accessIn the abstractDynamic Analysis of Structures Using Neural NetworksN. Ahmadi, R. Kamyab Moghadas, A. LavaeiIn the recent years, neural networks are considered as the best candidate for fast approximation with arbitrary accuracy in the time consuming problems. Dynamic analysis of structures against earthquake has the time consuming process. We employed two kinds of neural networks: Generalized Regression neural network (GR) and Back-Propagation Wavenet neural network (BPW), for approximating of dynamic time history response of … …American Journal of Applied Sciences, Vol. 5, Issue 9 · 30 Sep 2008 · 7,154 accessesView PDFCite
Research ArticleOpen accessIn the abstractRainfall Depth-Duration-Frequency Relationships for South Carolina, North Carolina, and GeorgiaJ. P. Raiford, N.M. Aziz, A.A. Khan, D.N. PowellThe depth-duration-frequency curves and isopluvial maps for the region encompassing South Carolina, North Carolina, and Georgia were developed using the available rainfall data. The aim was to update the existing intensity-duration-frequency curves in the region and obtain these curves at ungauged sites throughout the region using the newly developed rainfall frequency analysis techniques. A total of 17 durations ranging from … …American Journal of Environmental Sciences, Vol. 3, Issue 2 · 30 Jun 2007 · 7,323 accessesView PDFCite
Research ArticleOpen accessIn the abstractGeneralized Cauchy's Models and Generalized IntegralsSabra RamadanThe space of generalized complex numbers C* has been constructed. The Cachy's model in the space of new generalized functions is well defined. The generalized integral of new generalized function over the compact K has been defined. …Journal of Mathematics and Statistics, Vol. 3, Issue 1 · 31 Mar 2007 · 6,659 accessesView PDFCite
Research ArticleOpen accessIn the abstractSemi Strongly E-Convex FunctionsE. A. Youness, T. EmamIn this study a new class of functions, called semi strongly E-convex functions, and generalized semi strongly E-convex functions are defined .We discuss some their basic properties and obtain sufficient optimality criteria for nonlinear programming problems involving these functions. …Journal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 6,813 accessesView PDFCite
Research ArticleOpen accessIn the abstractExtension to Sufficient Optimality Conditions in Complex ProgrammingE. A. Youness, M. E. ElbrolosyIn this study we extend the sufficient optimality conditions of complex programming problems to a large class of functions that include the two parts (real and imaginary) of the objective function. The sufficient conditions were established under generalized forms of convexity assumptions. The previous results that considered the real part only can be deduced as special cases. …Journal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 6,242 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordNew Bivariate Exponentiated Modified Weibull DistributionAbdelfattah Mustafa, Mohamed A.W. MahmoudThe new modified Weibull distribution named exponentiated modified Weibull distribution introduced by many authors. In this study, we define and study a bivariate modified Weibull distribution. Some joint probability functions and conditional probability density function are obtained. Also, joint survival function is expressed in compact form. Several statistical properties of this distribution are discussed. In the area of stress-strength models, … …Journal of Mathematics and Statistics, Vol. 13, Issue 4 · 31 Oct 2017 · 7,000 accessesView PDFCite